The Michigan Mathematical Journal

Simplicial intersections of a convex set and moduli for spherical minimal immersions

Gabor Toth

Full-text: Open access

Article information

Michigan Math. J., Volume 52, Issue 2 (2004), 341-359.

First available in Project Euclid: 29 July 2004

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53C42: Immersions (minimal, prescribed curvature, tight, etc.) [See also 49Q05, 49Q10, 53A10, 57R40, 57R42]
Secondary: 52A05: Convex sets without dimension restrictions


Toth, Gabor. Simplicial intersections of a convex set and moduli for spherical minimal immersions. Michigan Math. J. 52 (2004), no. 2, 341--359. doi:10.1307/mmj/1091112079.

Export citation


  • M. Berger, Geometry I--II, Springer-Verlag, New York, 1994.
  • D. DeTurck and W. Ziller, Minimal isometric immersions of spherical space forms in spheres, Comment. Math. Helv. 67 (1992), 428--458.
  • M. DoCarmo and N. Wallach, Minimal immersions of spheres into spheres, Ann. of Math. (2) 93 (1971), 43--62.
  • J. D. Moore, Isometric immersions of space forms into space forms, Pacific J. Math. 40 (1972), 157--166.
  • G. Toth, Infinitesimal rotations of isometric minimal immersions between spheres, Amer. J. Math. 122 (2000), 117--152.
  • ------, Finite Möbius groups, minimal immersions of spheres, and moduli, Springer-Verlag, New York, 2002.
  • ------, Moduli for spherical maps and minimal immersions of homogeneous spaces, J. Lie Theory 12 (2002), 551--570.
  • N. Wallach, Minimal immersions of symmetric spaces into spheres, Symmetric spaces (St. Louis, 1969--1970), Pure Appl. Math., 8, pp. 1--40, Dekker, New York, 1972.